MAUDE Adverse Event Report: MICROVENTION, INC. HP8 AZUR HYDROPACK 18; PERIPHERAL

MICROVENTION, INC. HP8 AZUR HYDROPACK 18; PERIPHERAL
Model Number 45-880035
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental mdr report.
 
Event or Problem Description
It was reported that the coil broke off from the pusher wire inside the microcatheter.The operator was twisting and pushing the coil into the pack and it broke off.They were able to stick another wire into the microcatheter and push it into the pack.This was the last coil deployed and the case was finished without any incident.No injury to the patient.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the pusher strain relief damaged without the implant attached, but no indications of activation using a detachment controller was observed on the pusher heater coil.Further inspection of the pusher found the proximal connector kinked.The implant was not returned for evaluation.The investigation found the pusher¿s monofilament with a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the kinked pusher, but the damage is consistent with the device experiencing forces exceeding the pusher's yield strength.The microcatheter used in the procedure was not returned, so the investigation could not determine if it had caused or contributed to the reported complaint.
 
Event or Problem Description
See h11.

Brand Name
HP8 AZUR HYDROPACK 18
Common Device Name
PERIPHERAL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
MDR Report Key22515978
Report Number2032493-2025-90324
Device Sequence Number15591211
Product Code KRD
UDI-Device Identifier00842429118061
UDI-Public(01)00842429118061(11)250404(17)300331(10)0001053366
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-880035
Device Lot Number0001053366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer08/24/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown